MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUO FLUID CART WITH POWER IV, REFURBISHED; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

ZIMMER SURGICAL, INC. DUO FLUID CART WITH POWER IV, REFURBISHED; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Fire (1245); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that unit sparked and caught fire during use in a procedure.No patient involvement or impact.Due diligence information complete.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d1, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Review of the most recent repair record determined the power inlet overheated and was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause is attributed to component failure.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information regarding the event.

Brand Name
DUO FLUID CART WITH POWER IV, REFURBISHED
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20517480
Report Number0001526350-2024-01251
Device Sequence Number12936962
Product Code JCX
UDI-Device Identifier00889024501645
UDI-Public(01)00889024501645(11)230420
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUE514010300
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose